I was told I was bipolar, along with anxiety and that was a few years ago... recently I was put on 2 different blood pressure meds and gabapentin... then a month ago I had 2 ceizures, passed out and turned blue, loosing my life... I guess my kidney's shut down too, so I spent about 10 days in ICU! I HAD NO MEMORY for 3 days, so who knows how I acted... anyhow my not anymore Dr had given me 2 BP meds that should not be taken together and the highest dose possible on Gabapentin... I was poisoned!!! Wow! I now have a new Dr (Internal medicine) since I'm a new member just thought I'd give out a little bit about me... since then I just can't get back to my normal and it's driving me nuts! Major stress, anxiety and no energy, which I never feel like doing anything! Okay!!! anybody ever have a similar situation or give me some answers to help my sleep, stress and anxiety please
WOW, doctor's DO NOT know medicines very well, they only study one semester in school on them. Lisinopril for one can shut your kidney's down quick... It's a hot one doctor's are sold on by pharmacy salesman.
OK, I had 3 seizures I barely escaped alive. Since I have Generalized Anxiety Disorder, a doctor was smart enough to put me on 4mg of Klonopin per day. First of all, Klonopin is used primarily for seizures, but is a benzo and a long lasting one that is strong and one of the best for any type of anxiety. It gives you a mellow calm feeling without the sleepiness so you can function. It does help some people sleep, my mom takes a half milligram and sleeps like a baby.
Trazodone works well for me in my life! When I was admired in hospital not sleeping because of major depression and anxiety I was given 100mg then when my depression was under control I weaned myself off. Now my spouse passed away 8 months ago so took 50mg and am good! Talk to your doctor to see if it's good for you! Plus it us not addicting! Smileyhappy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2011 • 1 answer
Posted 3 Sep 2012 • 5 answers
Posted 21 Sep 2012 • 3 answers
Posted 19 Jul 2016 • 2 answers
Posted 7 Jun 2017 • 3 answers